Alert archive / New York / Special Marine Warnings in 2021

Special Marine Warning 24, NWS Buffalo, NY

June 21, 2021

NWS Buffalo, NY issued this special marine warning at Jun 21, 2021, 4:25 PM EDT. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2021, 4:25 PM EDT (20:25 UTC)
Expired
Jun 21, 2021, 5:42 PM EDT
In force
77 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Ft Drum radar (KTYX), 72 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

929 
WHUS51 KBUF 212025
SMWBUF
LOZ044-045-064-212200-
/O.NEW.KBUF.MA.W.0024.210621T2025Z-210621T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
425 PM EDT Mon Jun 21 2021

The National Weather Service in Buffalo has issued a

* Special Marine Warning for...
  Lake Ontario from Sodus Bay to North Pond...

* Until 600 PM EDT.

* At 425 PM EDT, strong thunderstorms were located along a line
  extending from 9 nm northwest of Oswego to near Sodus Bay, moving
  east at 30 knots.

  HAZARD...Wind gusts 34 knots or greater and small hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Oswego, Selkirk Beach, Mexico Bay, Sodus Bay and Fair Haven. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4361 7615 4356 7616 4351 7620 4348 7629
      4349 7640 4338 7660 4328 7668 4329 7676
      4323 7699 4327 7699 4327 7697 4357 7696
      4364 7630 4362 7627 4364 7627 4366 7610
TIME...MOT...LOC 2025Z 255DEG 31KT 4352 7670 4330 7703 

HAIL...<.75IN
WIND...>34KTS

$$

Zaff
2 follow-up statements
069 
FZUS71 KBUF 212053
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
453 PM EDT Mon Jun 21 2021

LOZ044-045-064-212200-
/O.CON.KBUF.MA.W.0024.000000T0000Z-210621T2200Z/
453 PM EDT Mon Jun 21 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM EDT...

For the following areas...
  Lake Ontario from Fair Haven to North Pond...

At 452 PM EDT, strong thunderstorms were located along a line
extending from near Mexico Bay to near Fair Haven, moving east at 30
knots.

HAZARD...Wind gusts to nearly 50 knots and small hail.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Oswego, Selkirk Beach, Mexico Bay and Fair Haven. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4361 7615 4356 7616 4351 7620 4348 7629
      4349 7640 4338 7660 4328 7668 4329 7676
      4332 7684 4340 7685 4357 7692 4364 7630
      4362 7627 4364 7627 4366 7610
TIME...MOT...LOC 2052Z 255DEG 31KT 4358 7640 4336 7673 

HAIL...<.75IN
WIND...49KTS

$$

Apffel
430 
FZUS71 KBUF 212142
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
542 PM EDT Mon Jun 21 2021

LOZ044-045-064-212151-
/O.CAN.KBUF.MA.W.0024.000000T0000Z-210621T2200Z/
542 PM EDT Mon Jun 21 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were... 
  Lake Ontario from Sodus Bay to North Pond...

The thunderstorms have moved out of the warned area and no longer 
pose a significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York...and the adjacent waters of Lake Ontario.

LAT...LON 4361 7615 4356 7616 4351 7620 4348 7629
      4349 7640 4338 7660 4328 7668 4329 7676
      4332 7684 4340 7685 4357 7692 4364 7630
      4362 7627 4364 7627 4366 7610
TIME...MOT...LOC 2138Z 255DEG 31KT 4368 7586 4346 7619 

$$

EAJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 21, 3:43 PM EDT, 42 minutes earlier.

Area forecast discussion, Jun 21, 3:43 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
343 PM EDT Mon Jun 21 2021

.SYNOPSIS...
Very unsettled weather this afternoon and evening will give way to
notably cooler and less humid conditions in the wake of a cold front
for Tuesday and Wednesday. The upcoming spell of fair dry weather
will persist through much of the work week before fairly widespread
showers for the upcoming weekend.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MOST OF WESTERN AND NORTH
CENTRAL NEW YORK THROUGH 8 PM...

Warm and unstable environment ahead of an approaching cold front
will support fairly widespread thunderstorm development during the
remainder of the afternoon into this evening. The greatest risk for
severe weather will now be across the Genesee valley and Finger
Lakes region. The main severe weather threat will be damaging
straight line winds.

The showers and thunderstorms will drop off from west to east
tonight in the wake of a strong cold frontal passage. Notably cooler
and less humid air will charge into the region overnight with temps
averaging 10 to 15 deg f lower than those from last (Sun) night.
Mins will range from the 40s in the Srn Tier and on the Tug to 50-55
elsewhere.

Unseasonably cool air will be in place across our region on Tuesday
with H85 temps in the vcnty of +2c. Any breaks in the cloud cover
will just yield to 'self destruct sunshine' during the early
afternoon...then true clearing will become established as drier air
below H7 mixes during the mid and late afternoon. Highs will only be
int he low to mid 60s...with some of the higher terrain not breaking
out of the 50s. These readings will be 10 to 15 degrees below normal
during the highest sun angles of the year.

Fair chilly weather can be expected Tuesday night as high pressure
will pass to our south. Mins will be in the 40s away from the lakes...
with some 30s possible in the colder Srn Tier valleys.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday, surface high pressure slowly drifts to our south and then
off the Northeast coast Wednesday night. A weak shortwave looks to
pass over southern Lake Ontario sometime Wednesday morning, which
may bring enough of a small uptick in moisture to bring a couple of
weak pop-up showers to the area. Given that this feature looks
fairly muted and the airmass over the region will be mostly dry,
have added only slight chance PoPs for southern Lake Ontario
Wednesday morning. Otherwise, a gradual warming trend will return as
southwesterly flow develops on the northwestern peripheral of the
high. Highs will reach the low to mid 70s Wednesday, with mid 60s up
on the Tug Hill.

High pressure and weak upper level ridging continues to pull away
from the New England coast Thursday as dry conditions persist. With
the region closer to the western edge of the surface high,
strengthening southerly flow will allow the warming trend to continue.
Highs across the area will generally settle in the mid to upper
70s, with mid 80s across the Lake Plains owed to weak downslope
flow off the higher terrain. Shower chances will slowly increase
from west to east in the second half of Thursday night ahead of
a trough axis stemming from a closed low over Georgian Bay, though
the vast majority of the night should remain dry. Increasing warm
air advection, cloud cover, and continued downslope flow will help
moderate overnight temperatures in some areas. Lows will dip into
the mid to low 60s on the lower terrain south of the lakes, with
mid 50s elsewhere.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The next upper level trough will drop across the Great Lakes and the
Northeast Friday through Monday, all the while a few shortwaves will
also rotate through. As it stands currently, the ridge exiting east
aloft Friday will keep the majority of the area dry. However, a cold
front associated with the upper level trough aloft over the Great
Lakes will continue to cross the Great Lakes before entering Western
New York late Friday night into Saturday. Thus, expect showers and
thunderstorms to sweep across the area from west to east overnight
Friday through Saturday. Model guidances continue to progress the
trough and frontal zone slowly with its moisture being fed from the
Gulf of Mexico due to the southwesterly winds. This will bring the
much needed rain to the area.

Looking further ahead, model guidance packages continue to push
through a few more shortwaves while the trough is overhead. As such,
chances for rain and thunderstorms will continue through the
remainder of the weekend and into the start of the new work week.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
While VFR conditions will be in place for the majority of the region
this afternoon and evening...the main concern will be an increasing
coverage of strong to potentially severe thunderstorm activity. Sites
that pick up any of these storms will experience a 30-90 minute period
of MVFR weather.

Tonight...generally VFR weather will give way to MVFR cigs. This will
especially be the case across the higher terrain of the srn Tier
and Finger Lakes where MVFR cigs will be possible at anytime after
00z.

Fairly widespread MVFR cigs at the start of Tuesday will slowly
improve to VFR for the afternoon.

Outlook...

Wednesday and Thursday...VFR.
Friday...VFR. A chance of showers.
Saturday...VFR to MVFR with showers becoming likely.

&&

.MARINE...
South to southwest winds will increase ahead of a cold front today,
especially on Lake Erie. Small Craft headlines are outlined below.
Thunderstorms today could bring several hazards including strong
winds, hail and frequent lightning.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 1 AM EDT Tuesday for NYZ010-019-
     085.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LEZ020.
         Small Craft Advisory until 6 AM EDT Tuesday for LEZ040-041.
         Small Craft Advisory until 10 PM EDT this evening for
         LOZ030.
         Small Craft Advisory until 6 AM EDT Tuesday for LOZ042.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...PP
LONG TERM...EAJ
AVIATION...RSH
MARINE...Apffel/HSK/TMA
Hazardous weather outlook, Jun 21, 4:01 PM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
401 PM EDT Mon Jun 21 2021

NYZ011>014-020-021-221815-
Genesee-Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
401 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-019-085-221815-
Northern Erie-Chautauqua-Southern Erie-
401 PM EDT Mon Jun 21 2021

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 1 AM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-221815-
Niagara-Orleans-
401 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>006-221815-
Monroe-Wayne-Northern Cayuga-Oswego-
401 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-221815-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
401 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-SLZ022-024-221815-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
401 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-221815-
Jefferson-Lewis-
401 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Jun 21, 2:54 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
254 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     MARINE TSTM WIND 2 NW DUNKIRK            42.50N 79.36W
06/21/2021  M43 MPH          LEZ041             NY   C-MAN STATION

&&
Local storm report, Jun 21, 3:01 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
301 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     MARINE TSTM WIND 2 SSW BUFFALO           42.86N 78.87W
06/21/2021  E41 MPH          ERIE               NY   DEPT OF HIGHWAYS

            BUFFALO SKYWAY.

&&
Local storm report, Jun 21, 3:13 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
313 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     EAST AURORA             42.77N 78.62W
06/21/2021                   ERIE               NY   NWS EMPLOYEE

            LARGE BRANCHES DOWN.

&&

DZ
Local storm report, Jun 21, 3:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     1 ENE SACKETS HARBOR    43.95N 76.10W
06/21/2021                   JEFFERSON          NY   TRAINED SPOTTER

            PORTION OF 10 INCH DIAMETER TREE DOWN ALONG
            RTE 3.

&&

DZ
Local storm report, Jun 21, 4:03 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     4 WNW MONTAGUE          43.77N 75.76W
06/21/2021                   LEWIS              NY   911 CALL CENTER

            TREES DOWN ON MCDONALD ROAD BETWEEN HORACE
            FORWARD TRUCK TRAIL AND FACTORY ROAD.

0225 PM     TSTM WND DMG     2 NNE NEW BREMEN        43.87N 75.42W
06/21/2021                   LEWIS              NY   911 CALL CENTER

            TREE ON HOUSE AND WIRES DOWN.

0244 PM     TSTM WND DMG     1 WNW BRANTINGHAM       43.69N 75.31W
06/21/2021                   LEWIS              NY   911 CALL CENTER

            TREES ON WIRES ON BRANTINGHAM ROAD.

&&
Local storm report, Jun 21, 4:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
407 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     HARRISVILLE             44.15N 75.31W
06/21/2021                   LEWIS              NY   911 CALL CENTER

            TREES DOWN IN HARRISVILLE.

&&

HK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:04 PM EDTSpecial Weather StatementBUFLivingston26 min
Jun 20, 9:18 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Wyoming42 min
Jun 20, 9:55 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne39 min
Jun 20, 11:23 PM EDTSpecial Marine WarningBUF67 min
Jun 20, 11:23 PM EDTSevere Thunderstorm WarningBUFChautauqua52 min
Jun 21, 12:07 AM EDTSpecial Marine WarningBUF53 min
Jun 21, 12:17 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie43 min
Jun 21, 12:30 AM EDTSpecial Marine WarningBUF34 min
Jun 21, 1:47 AM EDTSpecial Marine WarningBUF43 min
Jun 21, 2:14 AM EDTSpecial Weather StatementBUFErie46 min
Jun 21, 2:30 AM EDTSpecial Marine WarningBUF45 min
Jun 21, 2:54 AM EDTSpecial Weather StatementBUFErie, Genesee51 min
Jun 21, 3:20 AM EDTSpecial Marine WarningBUF55 min
Jun 21, 3:36 AM EDTSpecial Weather StatementBUFMonroe, Orleans39 min
Jun 21, 3:42 AM EDTSpecial Weather StatementBUFChautauqua63 min
Jun 21, 3:50 AM EDTSpecial Marine WarningBUF55 min
Jun 21, 4:12 AM EDTSpecial Weather StatementBUFChautauqua48 min
Jun 21, 4:19 AM EDTSpecial Marine WarningBUF26 min
Jun 21, 4:28 AM EDTBeach Hazards StatementBUFCayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more42 hr
Jun 21, 4:31 AM EDTSpecial Weather StatementBUFCattaraugus, Erie, Genesee, Wyoming44 min
Jun 21, 4:48 AM EDTSpecial Marine WarningBUF42 min
Jun 21, 5:15 AM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Livingston, Wyoming75 min
Jun 21, 5:48 AM EDTSevere Thunderstorm WarningBUFLivingston, Ontario42 min
Jun 21, 6:25 AM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne50 min
Jun 21, 6:33 AM EDTSpecial Marine WarningBUF57 min
Jun 21, 6:55 AM EDTSpecial Weather StatementBUFOswego50 min
Jun 21, 7:15 AM EDTSpecial Marine WarningBUF30 min
Jun 21, 7:20 AM EDTSpecial Weather StatementBUFJefferson, Lewis, Oswego55 min
Jun 21, 7:25 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego50 min
Jun 21, 1:31 PM EDTSevere Thunderstorm WarningBUFJefferson43 min
Jun 21, 1:34 PM EDTSpecial Marine WarningBUF56 min
Jun 21, 1:53 PM EDTSevere Thunderstorm WarningBUFLewis67 min
Jun 21, 2:01 PM EDTSpecial Marine WarningBUF44 min
Jun 21, 2:18 PM EDTSevere Thunderstorm WarningBUFErie42 min
Jun 21, 2:18 PM EDTSevere Thunderstorm WarningBUFLewis42 min
Jun 21, 2:44 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming46 min
Jun 21, 3:07 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus53 min
Jun 21, 3:18 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Wyoming57 min
Jun 21, 3:55 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario50 min
Jun 21, 3:58 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne47 min
Jun 21, 4:35 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne55 min
Jun 21, 5:02 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego58 min
Jun 21, 5:26 PM EDTSevere Thunderstorm WarningBUFLewis64 min
Jun 21, 6:21 PM EDTSevere Thunderstorm WarningBUFLewis26 min

Nearby

Special Marine Warnings in New York, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.